# SDR 08FDEA04400

- Difficulty date: October 17, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR NR 6 SPOOL BACK UP FITTING HOLES "B" AND "D" HAVE CRACK   INDICATIONS.  REPAIRED MAIN CARGO DOOR SPOOL BACK UP FITTING HOLES " B " & " D " IAW SRM 53-50-00.
